# SDR SIMA19414

- Difficulty date: July 12, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 2440 · External Power System
- Part: Pcu
- Part number: 1050032
- Part serial: 842608
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 5372 - DC GEN FAULT IN FLIGHT.  WHE GEN WAS SELECTED OFF PER AOM DC BUS 2 DROPPED OFF LINE.  BTC DID NOT CLOSE.  RETURNED TO TPA.  PERFORMED TROUBLSHOOTING AND BPCU FAULTED.  RAI BPCU AND PERFORMED OPERATIONAL CHECK.  OPS CHECK GOOD.  (M)
